# SDR SWAA2021050358280

- Difficulty date: March 18, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 66,792 hours, 39,453 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 500-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LBL 45.50 HAS GOUGE BETWEEN STA 500 AND STA 520. / REMOVED DAMAGED SEAT TRACK SECTION AND INSTALLED NEW SEAT TRACK SECTION BETWEEN STA 520 TO STA 500C+10.5 LBL 45.50 PER B737-700 SRM 53-00-52-2R-4 AND EA #:1-A53-11779 REV.1
